# SDR 98ZZZX1225

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 2760 · Drag Control System
- Part: Mounting
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - RT LIFT SPOILER VALVE MOUNTING PLATE CRACKED.  REMOVED AND REPLACED RT SPOILER VALVE MOUNTING PLATE.  NO DISCONNECTING OF VALVE REQUIRED.
